# SDR DXTA2025061003800

- Difficulty date: June 6, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N100QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9480
- Aircraft time: 10,575 hours, 4,729 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Exploded
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG: LEFT OUTBOARD MAIN TIRE #1 EXPLODED DURING  TAXI INTO RAMP.   REPLACED BOTH LH IB AND LH OB MLG WHEEL/TIRE ASSEMBLIES IAW BOMBARDIER GL-5000 GVFD AMM 32-41-01.
